Injection site bruising

By Conadyl77 Latest Reply 2018-02-24 01:40:02 -0600
Started 2018-02-11 05:28:03 -0600

Does anyone ever have trouble bruising at their injection site after shooting insulin ?

Tags: insulin

12 replies

GabbyPA 2018-02-15 10:41:40 -0600 Report

Yeah, I get them. Sometimes it looks like I was in a fight. They happen when you hit a blood vessel and sometimes like Chris said, I bleed a little. They do go away. I try to rotate a lot. My thighs rarely bruise, while my tummy and sides often will.

Chris Clement
Chris Clement 2018-02-14 23:22:43 -0600 Report

I definitely get bruises. I also bleed sometimes. Now and then I just hit the wrong spot and all hell breaks loose. I don't worry. It clears up.

Type 1 more thanr 62 yrs.
Type 1 more thanr 62 yrs. 2018-02-14 19:43:18 -0600 Report

Bruising is caused by blood under the skin, you may have hit a little vessel, cap, it happens. You have so many capillaries and tiny veins under the skin your bound to hit one on occasion

Lokilasher 2018-02-13 15:39:38 -0600 Report

no bruising for myself, however I do what Type1Lou does and go around my whole body around bellybutton clock like, then thighs, then I do my upper arms. I do have the insulin "bee sting" once in a while. Try rotating your shots on your thighs, butt, etc.

suecsdy 2018-02-13 12:50:38 -0600 Report

When I was first dxd and new to insulin, I was polka dotted with bruises all over my stomach. Now even with Bydureon, I will get a bruise once in a while.

msann 2018-02-13 10:09:27 -0600 Report

hello sometimes just make sure in different spot and grab your fat instead of muscle enjoy your day

Type1Lou 2018-02-13 08:50:38 -0600 Report

It will occasionally happen. When I was on MDI, I would rotate my sites from abdomen, thighs, butt and arms in an attempt to prevent the build up of scar tissue. The bruising indicates that you've nicked a blood vessel.

Suzy24 2018-02-12 16:46:33 -0600 Report

I had that happen to me last month in two different spots on my abdomen. I am careful to change spots every time and was surprised to find some mild bruising. I stayed away from that area until recently. Never had that happen in any other spots. Must've have had a heavier touch or something that caused it! I've been on insulin since the end of October and always inject in my abdomen.